MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE¿ MODUDOSE¿ 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.However, the customer has no response to follow up's regarding the availability of the sample for evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical by a private consumer that she feels that the airlife modudose 0.9% sodium chloride solution, usp 5 ml may be leaching through plastic containers during storage or transit.The customer is highly sensitive to chemicals, having autoimmune mast cell disease.She is unable to use the nebulizer as instructed since it does not smell normal and she can smell and taste a chemical smell when she performs the nebulizer.As of this time, there is no information regarding patient harm.

Brand Name
AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10652991
Report Number3007502289-2020-00001
Device Sequence Number3933570
Product Code CAF
UDI-Device Identifier20885403164849
UDI-Public(01)20885403164849(10)2003074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K830943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ MODUDOSE¿ 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Device Catalogue Number5257
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1